# SDR UPS08M52617

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 5D0108117
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHOWER OF SMOKE AND SPARKS WAS EMITTED FROM THE RUNWAY TURNOFF LIGHT SWITCH WHEN TOUCHED.  CB "R LDG AND TAXI LIGHT" POPPED.  FOUND SWITCHES S1-9090 AND S1-9091 TOUCHED CONNECTION ON SW1-236 WHICH CAUSED SPARKS AND BURN MARKS.  R/R S1-236 IAW WDM 33-42-01. R/R S1-9090 IAW WDM 33-43-01. OPS CHECK OK. CB'S RESET. S1-9091 LT WING & RUNWAY TURNOFF LIGHT.
